# SDR CA150623008

- Difficulty date: June 22, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Aircraft time: 84 hours
- Engine: Pwc PW150A
- Propeller: Rotol R4304*
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Condition: Damaged
- Location: Nr 2
- Part time: 1,306 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI AFTER LANDING, THE NR 2 PROP MOVED TOWARD COARSE PITCH.  THIS WAS DETECTED BY THE AC GEN CAUTION DUE TO UNDER SPEED.  THE PROPELLER REMAINED PARTIALLY FEATHERED AT SHUTDOWN & WOULD NOT UNFEATHER AFTER START.  EXAMINATION OF THE OVER SPEED GOVERNOR REVEALED DAMAGE TO THE DRIVE SHAFT TEETH.  REPLACEMENT OF THE OVER SPEED GOVERNOR RESTORED PROPELLER OPERATION TO NORMAL.  SUBSEQUENT INSPECTION OF THE ENG GEAR SHAFT SHOWED DAMAGE TO THE SPLINES.  OVER SPEED GOVERNOR GEARSHIFT PN 3122235-01, SN FAGC6066.  CONSEQUENTLY THE NR 2 ENG IS BEING REPLACED.  THE OVER SPEED GOVERNOR HAD BEEN INSTALLED SINCE NEW.
